# SDR 07FDEA03665

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65259953
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE, STA 1183 BETWEEN STR 27L AND 29L, SKIN PANEL AT FWD EDGE OF TAIL STAND COMPARTMENT IS DEFORMED AND HAS NUMEROUS LOOSE/WORKING FASTENERS REMOVED TAIL STAND DOOR AND SURROUNDING STRUCTURE, DRAG LINK, FABRICATED SKIN PANEL FILLER AND SKIN ATTACH ANGLE, DRILLED UP PARTS, TREATED AND PRIMED.  INSTALLED SKIN ATTACH ANGLE FILLER, AND REPLACEMENT SKIN REF EA NR 7-5330-7-113086, REV A.
